Mitchell's theorem revisited

Annals of Pure and Applied Logic 168 (5):922-1016 (2017)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,694

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2016-11-12

Downloads
10 (#906,839)

6 months
1 (#388,319)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Forcing with Sequences of Models of Two Types.Itay Neeman - 2014 - Notre Dame Journal of Formal Logic 55 (2):265-298.
Reflecting Stationary Sets and Successors of Singular Cardinals.Saharon Shelah - 1991 - Archive for Mathematical Logic 31 (1):25-53.
Forcing with Adequate Sets of Models as Side Conditions.John Krueger - 2017 - Mathematical Logic Quarterly 63 (1-2):124-149.

View all 9 references / Add more references

Citations of this work

The Approachability Ideal Without a Maximal Set.John Krueger - 2019 - Annals of Pure and Applied Logic 170 (3):297-382.

Add more citations

Similar books and articles

Tait's Conservative Extension Theorem Revisited.Ryota Akiyoshi - 2010 - Journal of Symbolic Logic 75 (1):155-167.
Eastonʼs Theorem and Large Cardinals From the Optimal Hypothesis.Sy-David Friedman & Radek Honzik - 2012 - Annals of Pure and Applied Logic 163 (12):1738-1747.
A Theorem of Ludwig Revisited.G. Cassinelli, E. De Vito, P. Lahti & A. Levrero - 2000 - Foundations of Physics 30 (10):1757-1763.
Hobson Revisited.Harvey Mitchell - 1965 - Journal of the History of Ideas 26 (3):397.
The Translation Theorem.Peter Cholak - 1994 - Archive for Mathematical Logic 33 (2):87-108.
Sets Constructed From Sequences of Measures: Revisited.William J. Mitchell - 1983 - Journal of Symbolic Logic 48 (3):600-609.
Vaught's Theorem Recursively Revisited.Terrence Millar - 1981 - Journal of Symbolic Logic 46 (2):397-411.
Schur-Zassenhaus Theorem Revisited.Alexandre V. Borovik & Ali Nesin - 1994 - Journal of Symbolic Logic 59 (1):283-291.
Query the Triple Loophole of the Proof of Gödel Incompleteness Theorem.Fangwen Yuan - 2008 - Proceedings of the Xxii World Congress of Philosophy 41:77-94.